# SDR UPS802409

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1270-1275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'SPECIAL VISIT', MAINTENANCE REPORTED LONGERON 36 CRACKED FROM STA 1270-1275.  FABRICATED AND INSTALLED REPAIR PER SRM 53-2-2.
